Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rileynash

Minocycline and Eyes

Recommended Posts

I have been on minocycline for about 6 months now and within the last month I have noticed that my eyes are a lot puffier than they usually are. I also have lines under my eyes which were not there 2 months ago. Has anyone else experienced swelling, dryness or anything in their eyes?

Thanks :boohoo:

Share this post


Link to post
Share on other sites

i experience more irritated eyes when i take em..

and for about one or two hours afterwards, eyes become irritated and teary and puffy.. subsides in a couple minutes though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×